Primary Research Article
Bergmann's rule is maintained during a rapid range expansion in a damselfly
Article first published online: 26 DEC 2013
© 2013 John Wiley & Sons Ltd
Global Change Biology
Volume 20, Issue 2, pages 475–482, February 2014
How to Cite
Hassall, C., Keat, S., Thompson, D. J. and Watts, P. C. (2014), Bergmann's rule is maintained during a rapid range expansion in a damselfly. Global Change Biology, 20: 475–482. doi: 10.1111/gcb.12340
- Issue published online: 7 JAN 2014
- Article first published online: 26 DEC 2013
- Accepted manuscript online: 30 JUL 2013 03:15AM EST
- Manuscript Accepted: 20 JUL 2013
- Manuscript Revised: 7 JUL 2013
- Manuscript Received: 16 FEB 2013
- NERC. Grant Number: NER/S/A/2003/11287
- Environment Agency
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!